# SDR MALA020518

- Difficulty date: August 26, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N411XJ
- Make and model: Saab 340B
- Aircraft serial: 340B411
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part number: HP14161005
- Part serial: 1622
- Condition: Failed
- Location: T/E Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 3697, FLAPS WOULD NOT EXTEND.  MAINTENANCE CONNECTED BREAKOUT BOX AND FOUND FLAP VALVE INOP.  REPLACED VALVE IAW SAAB AMM 27-51-15-2.  ALL CHECKS GOOD, OPS CHECK GOOD IAW SAAB AMM 27-51-00.
